# SDR UPS00232541

- Difficulty date: April 24, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- Aircraft time: 27,931 hours, 21,459 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON 720D FRAME LBL 17 WL 156.  REMOVED OUT OF LIMITS MATERIAL, FABRICATED REPAIR AND INSTALLED PER SRM 51-40-3 AND 51-30-2.
